Health knowledge made personal
Join this community!
› Share page:

woke up with a pimple like rash on my face a couple of days ago. Still here what could it be?


Posted by Chelle

 
Answers (1)
Sort by: Newest first | Oldest first
same thing happened to me. I was using the nuva ring for about 2 days then took it out because of leg pains. So I was thinking maybe it was from that? but i've been off of it for a month now and no real improvement. I've also been taking Azithromycin for acne and I read from a few people online that said it caused a pimple like rash for them. So im going to stop taking it and hopefully it will clear up because it is horrible!!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: